# SDR VTZA97393

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6047051
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG PERFORMANCE OF A REQUIRED AND SCHEDULED SERVICE CHECK CONDUCTED ON 7-16-97, NOTED THE FORWARD EMERGENCY LIGHTS DID NOT TEST AS PRESCRIBED IN THE SERVICE CHECK PROCEDURES.  THE DISCREPANCY WAS TROUBLESHOT, AND IT WAS DETERMINED THE BATTERY POWER SUPPLY WAS AT FAULT.  THE BATTERY PACK WAS REMOVED AND REPLACED AND THE SYSTEM WAS TESTED IAW THE PROCEDURES STATED IN THE MM.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
